# SDR DHL2001727596

- Difficulty date: August 17, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY,  RIGHT M.L.G. WING DOOR ACTUATING ARM HAS PLAY AT GIMBALL FITTING.
